# SDR AALA201707259001

- Difficulty date: July 22, 2017
- Submitted: September 10, 2017
- Operation: Air carrier
- Aircraft: N114NN
- Make and model: Airbus A321-231
- Aircraft serial: 6046
- Aircraft time: 12,029 hours, 2,432 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. REQUEST FOR MAINTENANCE TO CHECK THERMAL BLANKETS IN FORWARD CARGO. FLIGHT ATTENDANTS COMPLAINED OF HOT FLOOR AND WIRED SMELL NEAR 1-L JUMPSEAT. MAINTENANCE TO TROUBLESHOOT FLOOR HEATING SYSTEM PER AMM 25-27-00-740-001-A. ACCOMPLISHED TSM 25-27-00, NO FAULTS NOTED. REPLACED LEFT HAND FLOOR HEATER CONTROL UNIT 60DS (PRECAUTIONARY) PER MM 25-27-34. L1 DOOR FLOOR HEATERS BITE TEST NORMAL.
